# SDR AALA201603029005

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 60,395 hours, 22,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR SLIDE SHOWS DISARMED WITH HANDLE IN ARMED MODE.  REMOVED FOD & CLEANED PROXIMITY SWITCH & TARGET ON R1 DOOR IAW AMM 52-73-11.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
